# SDR UHLA201512300930

- Difficulty date: December 30, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERNAL LOWER AFT SECTION IS GOUGED.   REPAIRED AND INSTALLED A DOUBLER IAW ETD2015-170-117146.
